# SDR SWAA2014011324001

- Difficulty date: January 11, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 34,873 hours, 22,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7971637
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER GALLEY DOOR EMERGENCY EXIT SIGN LIGHT MISSING LETTERING.  INSTALLED SIGN ASSEMBLY IAW AMM.
